# SDR CALA2010030800059

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 30,966 hours, 10,934 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10033
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - LT HORIZONTAL STAB BOTTOM SKIN PANEL HAS A CRACK.  LOCATION IMMEDIATELY I/B OF RIB AT STA 129.5 AND 18 INCHES AFT OF L/E.  CRACK LENGTH APPROX 1 INCH LONG.  REPAIRED PER ECRA5510-02089.  PARTIAL WORKED ACCOMPLISHED IN THE BACK OF NR AND FORM 44.0008.  SINGLE REPAIRED ACCOMPLISHED FOR BOTH NR'S.
